# SDR SIMA20241119001

- Difficulty date: November 19, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,815 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR RH SHEAR PANEL LOCATED BETWEEN FR 87 AND 88 IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED AFT GALLEY FLOOR RH SHEAR PANEL BETWEEN FR 87 AND 88 IAW EMB 175 SRM 51-40-08.
